# SDR CALA2025040303482

- Difficulty date: March 31, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N62849
- Make and model: Boeing 737924ER
- Aircraft serial: 42204
- Aircraft time: 31,864 hours, 11,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R HAS EXCESSIVE  FABRIC HANGING BY GIRT  BAR INSPECTED DOOR 1R REF AMM 25-66-01-400-803, GIRT MATERIAL DOES NOT EXCEED LIMITS FOR EXPOSED FABRIC. DOOR OPENS AND CLOSED WITHOUT PULLING ON GIRT MATERIAL. GIRT BAR ENGAGES AND DISENGAGES NORMALLY. OK TO CONTINUE.
